# SDR DXTA200601397

- Difficulty date: May 17, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600323
- Aircraft time: 10,253 hours, 8,206 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Elec Connector
- Part number: MS3126F2039T
- Condition: Malfunctioned
- Location: Lt Ww
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING, AT 50 KTS WHEN APPLYING BRAKES, AIRCRAFT PULLS HARD TO THE LT AND DURING TAXI IN LT BRAKE GRABS WHEN LIGHTLY APPLYING LT BRAKE. WE TAXIED AIRCRAFT AGAIN WITH ANTISKID ON. PLANE PULLS LT.  WHEN BRAKES USED AND WITH ANTISKID OFF PLANE PULLS TO THE RT WHEN BRAKES ARE USED.   BLED BRAKES IAW MM 32-42-00 REPAIRED BAD SPLICE ON PIN Y OF PLUG J65 IN LT WHEEL WELL IAW WD 32-40-01.  REPLACED CONNECTOR P65 IAW WD 91-10-00.  OPERATIONAL CHECKED GOOD BY FLIGHT CREW NO DEFECTS NOTED. P/N : ON/OFF MS3126F20-39P S/N: ON/ OFF NA.
